# SDR FDEA202508191504

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 84,085 hours, 28,623 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186418239
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN AFT R/H STA 1681 PNL 252MWF DELAMINATED. FABRICATED MAIN CARGO COMPT. ZONE 250 FLOORBOARD 252MWF VTMAE ON TRAVELER #   T25/1826237 IAW DWG 11864180 REV N. MAJOR REPAIR.
